标题:New oscillatory criteria for a class of fractional differential equations
作者:Zheng, Bin ;Feng, Qinghua
作者机构:[Zheng, Bin ;Feng, Qinghua ] School of Mathematics and Statistics, Shandong University Of Technology, Zibo; Shandong; 255049, China
通讯作者:Zheng, Bin
来源:Engineering Letters
出版年:2020
卷:28
期:3
页码:328-335
关键词:Conformable fractional derivative; Damping term; Fractional differential equation-s; Oscillation; Riccati transformation
摘要:In this paper, based on certain Riccati transforma-tion, inequality and integration average technique, oscillation for a class of fractional differential equations with damping term is investigated. The fractional derivative is defined in the sense of the conformable fractional derivative. Some new oscillatory criteria for this equation are established. For illus-trating the oscillatory criteria established, some examples are also presented. © 2020, International Association of Engineers. All rights reserved.
收录类别:EI;SCOPUS
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85089609545&partnerID=40&md5=72c54d4db8809132cac0d565e2882b17
TOP